| Model Number |
8CN85ER |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during routine check on the patient, the cuff of the device was found deflated.Attempted to re-inflate the cuff but had failed.The patient had a replacement of the tube.The extubated device had confirmed a leak on the cuff.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.